Counting rational points on the Cayley ruled cubic

R. De La Bretèche, T.D. Browning, P. Salberger, European Journal of Mathematics 2 (2016) 55–72.


Journal Article | Published
Author
; ;
Abstract
We count rational points of bounded height on the Cayley ruled cubic surface and interpret the result in the context of general conjectures due to Batyrev and Tschinkel.
Publishing Year
Date Published
2016-03-01
Journal Title
European Journal of Mathematics
Acknowledgement
While working on this paper the first author was supported by an IUF Junior and the second author was supported by ERC grant 306457.
Volume
2
Issue
1
Page
55 - 72
IST-REx-ID

Cite this

De La Bretèche R, Browning TD, Salberger P. Counting rational points on the Cayley ruled cubic. European Journal of Mathematics. 2016;2(1):55-72. doi:10.1007/s40879-015-0049-1
De La Bretèche, R., Browning, T. D., & Salberger, P. (2016). Counting rational points on the Cayley ruled cubic. European Journal of Mathematics, 2(1), 55–72. https://doi.org/10.1007/s40879-015-0049-1
De La Bretèche, Régis, Timothy D Browning, and Per Salberger. “Counting Rational Points on the Cayley Ruled Cubic.” European Journal of Mathematics 2, no. 1 (2016): 55–72. https://doi.org/10.1007/s40879-015-0049-1.
R. De La Bretèche, T. D. Browning, and P. Salberger, “Counting rational points on the Cayley ruled cubic,” European Journal of Mathematics, vol. 2, no. 1, pp. 55–72, 2016.
De La Bretèche R, Browning TD, Salberger P. 2016. Counting rational points on the Cayley ruled cubic. European Journal of Mathematics. 2(1), 55–72.
De La Bretèche, Régis, et al. “Counting Rational Points on the Cayley Ruled Cubic.” European Journal of Mathematics, vol. 2, no. 1, Springer Nature, 2016, pp. 55–72, doi:10.1007/s40879-015-0049-1.

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar